О равностепенных гомеоморфизмах

A.H. Черкасов

Matematiceskij sbornik

  • Volume: 50, Issue: 2, page 349-361
  • ISSN: 0368-8666

How to cite


Черкасов, A.H.. "О равностепенных гомеоморфизмах." Matematiceskij sbornik 50.2 349-361. <http://eudml.org/doc/65164>.

author = {Черкасов, A.H.},
journal = {Matematiceskij sbornik},
keywords = {Topology},
language = {rus},
number = {2},
pages = {349-361},
publisher = {Tipogr. Lissnera i Sobko},
title = {О равностепенных гомеоморфизмах},
url = {http://eudml.org/doc/65164},
volume = {50},

AU - Черкасов, A.H.
TI - О равностепенных гомеоморфизмах
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 50
IS - 2
SP - 349
EP - 361
LA - rus
KW - Topology
UR - http://eudml.org/doc/65164
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.